Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What could be causeing me to feel dizzy ?

So for the past few months I ve been feeling dizzy. At first it was on and off but now it s constant it happens everyday from anywhere to 5 mins or an hour and then my anxiety level goes up. What could be causeing me to feel dizzy ? I do get sharp pains in my ear could it be an ear infection causeing the dizziness? Or can hemorroids cause dizziness? Please help!! I m kind of scared :S by the way I m only 17 years old.
Asked On : Sun, 15 May 2011
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum
What is your Gender? Apart from Dizziness, what other symptoms do you have? May be you are having Benign Paroxysmal Positional Vertigo (BPPV). You may want to get yourself examined by a ENT Specialist to it out and any other ear pathology as you will require Medications and Epley's Maneuver. Hemorrhoid don't cause Dizziness. Sit down immediately when you feel dizzy, Sit down immediately. You may want to take your Medications regularly and go for regular follow up.

Wish you Good Health.
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor